# SDR SWAA2014012224424

- Difficulty date: January 20, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N648SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27718
- Aircraft time: 53,801 hours, 42,788 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 21BC126
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, DECLARED EMERGENCY AFTER TAKEOFF.  AT APPROXIMATELY 4000 FEET FWD LAVATORY SMOKE ALARM WAS ON WITH AN ACRID SMELL.  RETURNED TO MIDWAY.  R & R COALESCENT BAGS IAW MM.
